| Model Number |
FPRPR3560 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/16/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The needle was returned for investigation.The manufacturing records were reviewed and no related deviation or concerns were found.The reported frost on the needle shaft was confirmed as the needle failed investigative testing.The needle was disassembled and inspected.No visible soldering gaps or voids were found.Microscopic inspection of the vacuum sleeve was conducted and no corrosive pits or soldering flux residuals were identified on the external surface of the vacuum sleeve.A bubble test of the vacuum sleeve was conducted; no leaks were identified.Based on the investigation results, the customer complaint was verified and the root cause was determined to be a component failure.No relationship was identified between the needle assembly processes and the vacuum loss phenomena.The treatment was completed with no injury to the patient as the physician protected the patient's skin.Mdr for the second needle is submitted under mfr # 9616793-2017-00121.
Event or Problem Description
It was reported that during the treatment, the doctor noticed the shafts of two of the icesphere 1.5 90 cryoablation needles started to collect frost.The patient's skin was protected to prevent any injury.The procedure was completed as expected with no injury to the patient.